Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Is it normal for my periods to reduce to just 1 day ?

hello doctor .i am 23.i have been facing my mensis problem since 2 years.thay have been reduced to 1 day only.moreover when my periods date is near,my stomach gets disturbed severly,i have been facing problem of my abdomen off and on..i have to go for urean again and again.i am very weak and i feel pain in my body all time
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Feeling weak, stomach upsets and frequent urination are common and expected problems seen during or just before periods due to the hormonal changes the body undergoes during that time.Reduced bleeding is due to anaemia.Start taking iron supplements.
Dr. Rakhi Tayal
Answered: Fri, 8 Apr 2011
I find this answer helpful
  User's Response
no HB is 12.7... i have not anemia problem... my stomach and intestines remains upset every time...with feeling of mensis pain in uterus side...
Answered: Tue, 12 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor